Show simple item record

Files in this item

Thumbnail

Item metadata

dc.contributor.authorBruin, Henk
dc.contributor.authorTerhesiu, Dalia
dc.contributor.authorTodd, Michael John
dc.date.accessioned2021-03-29T16:30:02Z
dc.date.available2021-03-29T16:30:02Z
dc.date.issued2021-02
dc.identifier.citationBruin , H , Terhesiu , D & Todd , M J 2021 , ' Pressure function and limit theorems for almost Anosov flows ' , Communications in Mathematical Physics , vol. 382 , no. 1 , pp. 1-47 . https://doi.org/10.1007/s00220-021-03962-xen
dc.identifier.issn0010-3616
dc.identifier.otherPURE: 249327325
dc.identifier.otherPURE UUID: 7f8c6923-447a-4c5f-a9e3-2bbf07f6f9d5
dc.identifier.otherORCID: /0000-0002-0042-0713/work/91685618
dc.identifier.otherScopus: 85101228406
dc.identifier.otherWOS: 000619705800001
dc.identifier.urihttps://hdl.handle.net/10023/21735
dc.descriptionFunding: HB gratefully acknowledges the support of FWF grant P31950-N45. DT was partially supported by EPSRC grant EP/S019286/1.en
dc.description.abstractWe obtain limit theorems (Stable Laws and Central Limit Theorems, both standard and non-standard) and thermodynamic properties for a class of non-uniformly hyperbolic flows: almost Anosov flows, constructed here. The link between the pressure function and limit theorems is studied in an abstract functional analytic framework, which may be applicable to other classes of non-uniformly hyperbolic flows.
dc.language.isoeng
dc.relation.ispartofCommunications in Mathematical Physicsen
dc.rightsCopyright © The Author(s) 2021. This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. The images or other third party material in this article are included in the article’s Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is not included in the article’s Creative Commons licence and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder. To view a copy of this licence, visit http://creativecommons.org/licenses/by/4.0/.en
dc.subjectQA Mathematicsen
dc.subjectQC Physicsen
dc.subjectT-NDASen
dc.subject.lccQAen
dc.subject.lccQCen
dc.titlePressure function and limit theorems for almost Anosov flowsen
dc.typeJournal articleen
dc.description.versionPublisher PDFen
dc.contributor.institutionUniversity of St Andrews. Pure Mathematicsen
dc.identifier.doihttps://doi.org/10.1007/s00220-021-03962-x
dc.description.statusPeer revieweden


This item appears in the following Collection(s)

Show simple item record